Does Verapamil cause headaches?
- 25 Jun 2004 by keleigh
- headache, verapamil
I was just wondering if anyone else has experienced terrible headaches while taking verapamil?
9 Aug 2004
Yes verapamil can cause headaches. I take 240mgs of verapamil daily.
9 Aug 2004
The most common side effect of Verapamil is headaches. You should try drinking regular glasses of water during the day to help stay hydrated and decrease the headaches.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Verapamil from Watson stopped cluster headaches twice for me (year apart). Verap. from Mylan failed last year. Anyone else experience this? What else ...
2 answers • 2 Oct 2011
3 (2mg) Klonopin a day.Does anyone experience an increase of migraine episodes with either medication.My neurologist has me on Verapamil at night for ...
2 answers • 14 Jan 2012
I have been taking verapamil for about 1 week. I find that I am getting headaches shortly after taking, nervous legs and side muscle aches. Also, ...
1 answer • 25 Jan 2013
I am under medication with isoptin (verapamil) 240mg per day as i have chronic cluster headaches and I used to take omega 3 without any problem but ...
1 answer • 27 Nov 2013
I have paroxysmal hemicrania and take 240MG of verapamil ER twice a day, but it doesn't completely stop my headache. (I can't take ...
1 answer • 12 Feb 2014